# SDR ASAA2014082708977

- Difficulty date: August 27, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 30,266 hours, 9,234 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB2488
- Condition: Faulted
- Location: Nr 1
- Part time: 9,803 hours, 2,883 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FMC TAKEOFF REF PAGE,  LT N1 INDICATING 101.7.  RT N1 INDICATING 102.6.  ACFT GROUNDED. ACCOMPLISHED FIM TASK 75-21, TASK 802 AND 803. FOUND HPTACC VALVE AND HARNESS GOOD. REPLACED NR 1 ENGINE EEC.  RAN ENGINE WITH NO DISCREPANCIES NOTED.  ALL OPS NORMAL.  NO FAULTS ON EEC BITE, EEC TEST GOOD, ACTUATORS TEST GOOD, IAW MM 73-21-60, 71-00-00, FIM 75-21, TASK 802 AND 803, 73-00 TASK 801.
